# SDR SWIA202408260609

- Difficulty date: June 9, 2024
- Submitted: August 26, 2024
- Operation: Air carrier
- Aircraft: N187PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15187
- Aircraft time: 36,426 hours, 26,423 cycles
- System (JASC): 5241 · Galley Doors
- Part: Access Panel
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER ACCESS PANEL SURROUND   STRUCTURE HAS CORROSION AT ALL NUTPLATE HOLES.     (C-CHECK RO 8/24/2024)    BLENDED SERVICE DOOR LOWER ACCESS PANEL SURROUND STRUCTURE AT ALL NUTPLATE HOLES TO REMOVE CORROSION REF CRJ 900 SRM 51-12-00-001-001-A01LOCATED FASTENER HOLES IN REPLACEMENT SEAL STRIKER REF CRJ900 SRM 51-42-06-001-001-A01INSTALLED REPLACEMENT SEAL STRIKER REF DRW. SH670-31950 REV Y. AND REF CRJ900 SRM 51-42-06-001-001-A01.PERFORMED LEAK CHECK OF THE SERVICE DOOR SEAL STRIKER REF CRJ 900 AMM 21-31-00-910-801-A02. CHECKS GOODCOMPLIED WITH 51-900-1002-SKY
